Boundary value problems for loaded parabolic and hyperbolic equations with time derivatives in the boundary conditions
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 661-666
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a12,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {Boundary value problems for loaded parabolic and hyperbolic equations with time derivatives in the boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {661--666},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a12/}
}
TY - JOUR AU - M. T. Dzhenaliev (Jenaliyev) TI - Boundary value problems for loaded parabolic and hyperbolic equations with time derivatives in the boundary conditions JO - Differencialʹnye uravneniâ PY - 1992 SP - 661 EP - 666 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a12/ LA - ru ID - DE_1992_28_4_a12 ER -
%0 Journal Article %A M. T. Dzhenaliev (Jenaliyev) %T Boundary value problems for loaded parabolic and hyperbolic equations with time derivatives in the boundary conditions %J Differencialʹnye uravneniâ %D 1992 %P 661-666 %V 28 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1992_28_4_a12/ %G ru %F DE_1992_28_4_a12
M. T. Dzhenaliev (Jenaliyev). Boundary value problems for loaded parabolic and hyperbolic equations with time derivatives in the boundary conditions. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 661-666. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a12/